# SDR 2002UALA00662

- Difficulty date: April 8, 2002
- Submitted: April 17, 2002
- Operation: Air carrier
- Aircraft: N172UA
- Make and model: Boeing 747422
- Aircraft serial: 24363
- Aircraft time: 51,006 hours, 5,840 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHTS INOP F-C SEATS 1J AND 4J, AFT LIGHTS.  REPLACED LIGHT ASSEMBLIES.
